Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
120 Doctors are Online

Had intercourse after period and started bleeding. Getting headache, nausea and back pain. Pregnant?

On February 4th i stopped taking the pill , this was the first day of my last period. On the 13th, 14th, 15th, 16th & 17th of February i had sexual intercourse. I then started bleeding on February 19th and it finished on the 21st February. I have had abdomonal pain, dizzy spells, headaches in the morning, nausea throughout the day and lower back pain . can this just be effects from stopping the pill. or could i be pregnant?
Asked On : Wed, 27 Feb 2013
Answers:  1 Views:  128
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
OBGYN 's  Response
Can be both,due to hormonal imbalance after stopping the pill,get a sonography done to check that everything is fine consult your doctor with the report. Take care.
Answered: Wed, 27 Feb 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor